# SDR ASAA2016011014846

- Difficulty date: January 10, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CENTER FLOOR SUPPORT CORRODED, FROM TRANSITION PANEL TO TRANSITION PANEL,  BS 500I.  ACFT GROUNDED. REMOVED CENTER SUPPORT CORRODED IAW SRM 51-40-02, RECEIVED NEW SUPPORT ANGLE, PN 143A9485, REV F, INSTALLED CENTER SUPPORT ANGLE IAW SRM 51-40-02 PO 854405.1 DOT REMOVED.
